MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REFURB, SR PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 REFURB, SR PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770086R
Medical Device Problem Codes No Apparent Adverse Event (3189); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Device shuts off randomly even with full battery.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of device shuts off randomly even with full battery was unconfirmed.The unit was charged to 100%, unplugged, and ran for 3+ hours down to 0%.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description
Device shuts off randomly even with full battery.

Brand Name
REFURB, SR PREVUE PLUS
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15590901
Report Number3006260740-2022-03997
Device Sequence Number20426333
Product Code IYO
UDI-Device Identifier00801741124945
UDI-Public(01)00801741124945
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770086R
Device Catalogue Number9770086R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown